# SDR CA990916019

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE3313U303G
- Propeller: Hartzl HCB3TN5
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 212031
- Condition: Seized
- Location: Nr 1 & 4
- Component: Bfgoodrich
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING, BOTH NR 1 AND NR 4 BRAKES SEIZED.  SUPPLEMENTAL TEARDOWN INDICATED OVERHEATED BRAKES AND INCORRECT PART NUMBER BRAKE ADJUSTERS INSTALLED.
